Systems of congruences with products of variables from short intervals

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain an upper bound for the number of solutions to the system of m congruences of the type (Equation Presented) modulo a prime p, with variables 1 ≤ xi ≤ h, i = 1,...,v and arbitrary integers sj, λj, j = 1,..., m, for a parameter h significantly smaller than p. We also mention some applications of this bound.

Original languageEnglish
Pages (from-to)364-371
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume93
Issue number3
DOIs
Publication statusPublished - 1 Jun 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'Systems of congruences with products of variables from short intervals'. Together they form a unique fingerprint.

Cite this